MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 11956
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a clave¿ connector.The customer reported difficulties/malfunctions with possible lot numbers #13906163 and #13869268.An emergency room (er) nurse reported that when the clave was hooked up to a stopcock on a syringe, it wasn't allowing him to draw back the syringe.The nurse stated that was almost like it was creating a vacuum and not allowing any control over pushing the syringe with an unspecified medication that needs to be pushed over a certain amount of time.The nurse was able to figure out that if he puts the clave onto the stopcock at just the right angle then the device will allow him to do what he needs to do correctly.There was no report of human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The device is not available to be returned for evaluation.Without the return of the sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.If additional information or if a device later becomes available, supplemental emdr(s) will be submitted at that time.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19817437
Report Number9617594-2024-00932
Device Sequence Number8780946
Product Code FPA
UDI-Device Identifier00887709042193
UDI-Public(01)00887709042193
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11956
Device Lot NumberPLOTS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION. MFR UNK.; UNSPECIFIED SYRINGE, MFR UNK.
Patient SexUnknown